# SDR SWIA201642834

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYSTEM FAULT 1 WITH GEAR DISAGREE. REPLACED THE NOSE GEAR DOWN LOCK SENSOR.
